Addiction Survivors

Notices

Reply
Unread 06-24-2014, 08:14 PM   #1
cat.sim8787
Junior Member
 
Posts: 3
Default

i have been taking suboxone for about 2 years i just lately started getting headaches. Does anyone else get them they just been happening the pass couple months.
cat.sim8787 is offline   Reply With Quote
Unread 06-25-2014, 06:01 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi cat.sim8787, welcome. What dose of Suboxone did you start at and what dose are you at now?

Are you drinking enough water? That's the first thing to check, especially with summer here. Even slight dehydration can cause headaches.

Let us know when you can.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (06-26-2014)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 05:34 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors